MAUDE Adverse Event Report: IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES CLASS I ID

IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES CLASS I ID
Catalog Number 628200
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/03/2018
Type of Reportable Event Malfunction
Event or Problem Description
Complaint (b)(4) for lifecodes class i id (628200), lot # 3006385 was received on july 6, 2018.The customer reports pattern of positive results for historically negative patients when tested with class i id lot 3006385.The lab's sop requires that all samples are pre-treated with dtt (dithiothreitol) prior to testing.Customer has been informed that pre-treatment with dtt is not a validated process and is considered off-label use.Immucor technical support requested the customer run the samples neat (without pre-treatment).Customer stated that they will not perform any trouble-shooting at this time but would like immucor to address this issue in their manufacturing processes.Customer confirms no patient harm.Customer reported the results because the assay is not used as a standalone test.Significant changes in reactivity are verified by an alternate assay.Review of final product quality control (fpqc) testing was performed, product specifications were met.

Brand Name
LIFECODES CLASS I ID
Common Device Name
LIFECODES CLASS I ID
Manufacturer (Section D)
IMMUCOR GTI DIAGNOSTICS, INC.
20925 crossroads circle
waukesha WI 53186
MDR Report Key7736238
Report Number2183608-2018-00027
Device Sequence Number16836934
Product Code MZI
UDI-Device Identifier10888234400295
UDI-Public10888234400295
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
BK040035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/15/2019
Device Catalogue Number628200
Device Lot Number3006385
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2018
Initial Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1